UNIGE document Scientific Article
previous document  unige:12562  next document
add to browser collection
Title

On a functional-differential equation related to Golomb's self-described sequence

Authors
Rémy, Jean-Luc
Vardi, Ilan
Published in Journal de théorie des nombres de Bordeaux. 1999, vol. 11, no. 1, p. 211-230
Identifiers
Full text
Article (Published version) (1.9 MB) - public document Free access
Structures
Citation
(ISO format)
PÉTERMANN, Yves-François, RÉMY, Jean-Luc, VARDI, Ilan. On a functional-differential equation related to Golomb's self-described sequence. In: Journal de théorie des nombres de Bordeaux, 1999, vol. 11, n° 1, p. 211-230. https://archive-ouverte.unige.ch/unige:12562

194 hits

69 downloads

Update

Deposited on : 2010-11-19

Export document
Format :
Citation style :